# SDR SWAA2016102709138

- Difficulty date: October 4, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL BEAD PRESSURE WEB CRACKED AT BS 664, RBL 43.  REPAIRED WEB PER ER AND EA.
